# SDR UALA2012030201303

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 59,158 hours, 8,348 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33146 ABOVE DOOR 2RT, CONNECTOR IS NON COMPLIANT PER AMM.  REPLACED CONNECTOR WITH VIKING BACC65AK211P, OPS GOOD.
